# SDR FDEA201102220681

- Difficulty date: February 22, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208277
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE CAP TOP FLOORBEAM MAIN CABIN, STA 680, LBL 45 TO LBL 25.  REMOVED CORROSION FROM FLOORBEAM TEE CAP IAW SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 4B.  FABRICATED 1 TEE CAP 16" LONG, SUPPORT ANGLE 16" LONG, SUPPORT ANGLE 11" LONG, STRAP 16" LONG AND STRAP 11" LONG IAW SRM 53-10-8 FIG 3 REV 103.   INSTALLED REPAIR PARTS  IAW SRM 53-10-8 FIG 3 REV 103.
